# SDR ABXA20140604192

- Difficulty date: June 4, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767281
- Aircraft serial: 23140VB114
- Aircraft time: 54,136 hours, 39,929 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Splice Plate
- Part number: 113T3380
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANOE PANEL 447DB ATTACH POINT TO NACELLE LT SIDE NUTPLATE CHORD CRACKED 1.25 INCHES BETWEEN NUTPLATES AT LOWER END.  ORIGINAL NR 4788O-0000-0365 WRITTEN FOR CHAFE IN SAME AREA.  PAINT & NUTPLATES TO BE REINSTALLED ON THIS NR AFTER REPAIR.  CRACK CONFIRMED WITH HFEC IAW NDTM PART 6, 51-00-19.  R & R NUTPLATE CORD IAW SRM 51-40-02.  INSTALLED PANEL 447DB IAW AMM 20-11-00.  SDR INFO CRACKED 1.25 INCHES, PN 113T3380, PART NAME SPLICE PLATE, SN N/A, LOCATION RT TE WS 455.  ACFT WAS GNDED.
